CureZone   Log On   Join
Re: Some questions about peeling lips
 
  Views: 2,382
Published: 8 years ago
 
This is a reply to # 2,104,726

Re: Some questions about peeling lips


I got the contidion in the time I was taking vitamins pills for a while

I stopped it right after, I made a search and saw too much vitamin a is the main cause of peeling lips so I stopped

The derm told me to take acuvit I has about 400% DI of vitamin a, I took it and it was like a bomb, I couldn't believe so I took a little piece of it again just to see what happens and reaction again

I don't know if the sintetic vitamin a triggle some infection or allergic reaction

If you have any known healtly problems or allergies please tell us because we don't know what can be the cause, as we have the same symtoms maybe the same problems
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.797 sec, (1)